I had juvederm lip fillers a week ago. (photos)
Doctor Answers 7
Juvederm - Lips
Concerns about lip filler
Hello! Thank you for your question and for sharing your photographs. From looking at your pictures, I would guess that the "brown mustache" that you are seeing on your upper lip is actually a shadow created by the fact that your upper lip is "pushing forward" due to swelling and the filler that has been injected into it. This is common enough after injections to be considered normal. It can take 2 weeks for normal swelling and bruising to fully resolve. If you wait 2 weeks, and there is still too much forward projection in your lip, some of the filler can be dissolved with hyaluronidase. Or, alternatively, if you like the size of your lips, but just wished to get rid of that contour, a small amount of filler can be injected just above the red line that defines the upper lip, to soften the "step off", removing the shadowing. I hope this helps, and I wish to the best of luck!
Final Result After Lip Augmentation With Juvederm
You might also like...
Wait another week for swelling and bruising to dissipate.
Thank you for your question and photos. The tissue in the lips is extremely sensitive, and a significant amount of bruising and swelling is common after the injection of fillers. At only 1 week post-injection, you’re still seeing some swelling and bruising. Most people see their final results after about 2 weeks, so give your lips a little longer to heal before making any decisions. In the meantime, you can likely disguise the discolorations you’re describing with makeup. If you’re still unhappy with your results in another week or so, visit your practitioner to discuss the possibility of dissolving the filler.
Juvederm Lip Filler
Lip Filler...New Contours
Post Procedure Swelling
Great question and thank you for sharing your photos. Injecting fillers into the lips is very likely to cause swelling and bruising. This swelling can be significant but normally resolves within 7-10 days. If your injection was a week ago your are still experiencing normal swelling and bruising. Do not be concerned and give it another week before seeing the injecting physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.